# SDR MASA20211221623

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: None
- Location: Stgr 20l At Fs 3
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN PANEL HAD A PREVIOUS REPAIR INSTALLED PER REO 690-53-21-989 THAT CONFLICTED WITH THE OPERATOR RECOMMENDED SERVICE BULETIN 670BA-53-057 THAT INVOLVES RELOCATING THE DRAIN HOLES FORWARD AND INSTALLING TWO SMALL DOUBLERS FOR THE NEW DRAIN TUBES. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-11-01-991-802-1.
